# SDR NACA2016081100037

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT KEEL BEAM AND ADJOINING STRUCTURE BETWEEN BS 616 TO 639. REPAIRED AT C CHECK.  REPAIRED LT KEEL BEAM AND ADJOINING STRUCTURE BETWEEN STA 616 TO 639 DWG R23092.1-053-016-001 REV B.
